# SDR CA130506006

- Difficulty date: May 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,466 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 312244801
- Condition: Failed
- Location: Oil Pressure
- Part time: 13,872 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ACFT 809, NR 2 OIL PRESSURE CONTINUOUSLY IN HIGH YELLOW RANGE 83-84. QRH PROCEDURE FOLLOWED BY THE FLIGHT CREW AND NR 2 ENGINE SHUTDOWN.  ACFT DIVERTED, MAINTENANCE ADVISED. FIM 79-00-00-810-804 C/O. ENGINE NR 2 OIL PRESSURE TRANSDUCER REPLACED.  NIL FINDINGS, ACFT SERVICEABLE.
